Duke Mathematical Journal

p-adic hypergeometric functions and their cohomology

S. Sperber

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 3 (1977), 535-589.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312386

Digital Object Identifier
doi:10.1215/S0012-7094-77-04424-6

Mathematical Reviews number (MathSciNet)
MR0476750

Zentralblatt MATH identifier
0408.12025

Subjects
Primary: 14G20: Local ground fields

Citation

Sperber, S. $\mathrm{p}$ -adic hypergeometric functions and their cohomology. Duke Math. J. 44 (1977), no. 3, 535--589. doi:10.1215/S0012-7094-77-04424-6. https://projecteuclid.org/euclid.dmj/1077312386


Export citation